Hi ladies, I hope you don't mind me joining in your chat? I was diagnosed with an Underactive Thyroid approx 6 years ago and am taking the hormone Thyroxine every day for life, with no problems at all. Apart from yearly blood tests to check that i need to adjust the amount (which has happened twice) I don't even realise i have it anymore, that is until my B/C diagnosis and subsequent treatment over the past 2 years so far.
As soon as I started taking the Anastrozole (yet another synthetic hormone to take!) is when all these awful side effects began. Most of them are par for the course and expected, but I have always been aware of some that I wonder are in any way the result of mixing the Thyroxine with the Anastrozole?
I will soon be enquiring about my next Thyroid test and will mention this when i go and hope that then nurse may be able to give me some answers. Having been taking the Thyroid hormones at least 6 years before the Anastrozole with no problems, i do wonder if some of the way i feel can be attributed to taking both together?
Surely too many man made drugs is not a good thing for some people? If I could stop taking the Anastrozole just to see what happens then I would in the hope that these feelings would go away!! So I feel like I am in some kind of Catch 22 situation where I know that there is a reason for all of this but can't think of a way to get it to just stop! Is there anyone out there with a suggestion that maybe i haven't considered? Some days I feel desperate to be "normal" and have at least one day with no problems!!
Cheers, Michele x